# SDR CA070322009

- Difficulty date: March 14, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Propeller: Snsnch W69EK63
- System (JASC): 6111 · Propeller Blade Section
- Part: Tape
- Condition: Damaged
- Location: Propeller
- Part time: 71 hours
- Component: Prop
- Component part number: W69EK763GT
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING VISUAL INSPECTION, IT WAS FOUND THAT THE TAPE USED ON THE LEADING EDGE OF THIS PROP WHICH WAS INSTALLED BY THE MFG, UNDER SPEC SP-127, WAS STARTING TO BLISTER AND SEPARATE FROM THE LEADING EDGE, WORSE AT THE TIPS. TAPE WAS REMOVED AND LOG ENTRIES CARRIED OUT. NO WEIGHT AND BALANCE CHANGES AND THOUGH DISCUSSIONS WITH BOTH MFGS.  THERE IS NO ILL EFFECT ON BALANCE AS LONG AS BOTH BLADE TAPES ON BOTH BLADES ARE REMOVED.  COULD NOT SEEM TO ENTER THAT THIS IS A W69EK-63 MODEL PROP. (TC NR 20070322009)
